# SDR IPXA2016081707150

- Difficulty date: August 2, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NLG RT TRUNNION FITTING CRACKED.   REPAIRED THE TRUNNION IAW SRM 53-10-14 REPAIR 2 FIG. 202.  MAJOR.
